# SDR M4VA97005

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGLOL
- Make and model: Dhav DHC7102
- Aircraft serial: 039
- Engine: Pwa PT6A50
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 4 Engine
- Component: Bendix, 324475316
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT FL 166, NR 4 ENGINE SURGED, TORQUE, T5 AND NG ALL WENT TO MAX.  ENGINE WAS SHUT DOWN AND SECURED.  AIRCRAFT LANDED AT DEN WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS THREE ENGINE FERRIED TO A MAINTENANCE BASE.  UPON INVESTIGATION, FOUND ENGINE FUEL PUMP TO FUEL CONTROL DRIVE COUPLING SHEARED.  ENGINE AND PROPELLER ARE TO BE REMOVED FOR OVERSPEED/OVERTORQUE INSPECTION, REPAIR AND/OR OVERHAUL.  (X)
